# SDR 2023FA0000161

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: General aviation
- Aircraft: N7755G
- Make and model: Cessna 172L
- Aircraft serial: 17259455
- System (JASC): 3200 · Landing Gear System
- Part: Tire
- Part number: 30843RE
- Part serial: NA
- Condition: Defective
- Location: Zone 700
- Part time: 3 hours, 4 cycles
- Component: Lh Main Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NEW DESSER "6.00X6 4 PLY RETREAD ELITE PREMIUM 2 GROOVE" TIRE INSTALLED ON AIRCRAFT ~3 HOURS (AND 4 LANDINGS) EARLIER. POSTFLIGHT INSPECTION REVEALED A BULGE ON INBOARD PORTION. REMOVED AND EXAMINED TIRE TO FIND AN AIR GAP OF 3/8 TO 1/2" DEPTH BETWEEN OUTER AND INNER SURFACES. GAP AREA ESTIMATED 2-3 SQUARE INCHES. GROOVE WAS SLICED OPEN; OUTER RUBBER THICKNESS AT SLICE WAS LESS THAN .030". RETURNED TIRE TO DESSER FOR THEIR EXAMINATION. TIRE WAS SHIPPED TO ME WITH 8130 RELEASE, BUT WAS, IN HINDSIGHT, NOT AIRWORTHY. CONTACT SUBMITTER FOR PHOTOS.
